Wisconsin, 2010

Flash Flooding and Damaging Winds in Wisconsin, July 14 to 15, 2010

July 14 to 15, 2010 · NWS MKX · 21 events in 10 counties and zones

A continuous feed of moisture, in a low to mid-level warm air advection regime, impinged along an outflow boundary draped across southern Wisconsin. This set-up fueled thunderstorms that developed, and redeveloped, along the boundary from the evening of July 14th into the early morning hours of July 15th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$161,000
Crop damage
$20,000
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MKX wrote it up.

A continuous feed of moisture, in a low to mid-level warm air advection regime, impinged along an outflow boundary draped across southern Wisconsin. This set-up fueled thunderstorms that developed, and redeveloped, along the boundary from the evening of July 14th into the early morning hours of July 15th. Flash flooding occurred in the hills of the Wisconsin River Valley, and in the urban areas of Waukesha and Milwaukee counties, where more than 4 inches of rain fell from the evening into the overnight hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jul 14, 2:49 PM CST, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 14, 2:49 PM CST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT WED JUL 14 2010

.SHORT TERM...MDT RISK CONTINUES FOR TNT WITH SVR TSTORMS AND
HEAVY RAINFALL MAINLY THIS EVENING. NEW SVR SQUALL LINE FORMING
JUST EAST OF MINNEAPOLIS. THIS IS A REGION 4000 J/KG OF MLCAPE
WITH LITTLE CIN AND STRONG WIND SHEAR ESPECIALLY IN THE LOW
LEVELS. MAIN UPPER DYNAMICS WILL MOVE FROM MN INTO CANADA TNT WITH
A SLOW MOVING COLD FRONT TO MOVE ACROSS SRN WI ON THU.

DESPITE DYNAMICS AND BEST WARM ADVECTION LIFTING NWD...SEVERAL
MESO MODELS BUILD SQUALL LINE TO THE SW AND MOVE IT SEWD THROUGH
SRN WI THIS EVENING. SINCE MODE OF CONVECTION WILL BE A
LINE...DAMAGING WINDS WILL BE THE MOST WIDESPREAD THREAT...HOWEVER
STRONG LOW LEVEL WIND SHEAR IN THE WRN CWA MAY BE SUFFICIENT FOR
MESO VORTICES TO DEVELOP ALONG THE LEADING EDGE OF THE LINE AND
PRODUCE TORNADOES. SQUALL LINE WILL MOVE TO THE RIGHT OF THE MEAN
WIND...FOLLOWING CORFIDI VECTORS AND BETTER CAPE. GIVEN THIS AND
WITH ONLY MODEST WINDS IN THE MID LEVELS...THE OVERALL SPEED COULD
BE LOWER THAN YOUR TYPICAL SQUALL LINE. HAVE THUS MENTIONED HEAVY
RAIN WITH A FLASH FLOOD THREAT. WILL HOLD OFF ON A FLASH FLOOD
WATCH GIVEN RECENT DRY WEATHER...ABUNDANT VEGETATION...AND FLASH
FLOOD GUIDANCE AROUND 3 INCHES.

A CHANCE OF TSTORMS WILL CONTINUE ON THU WITH BEST CHANCES IN SE
WI WHERE FROPA WILL NOT OCCUR UNTIL MID AFTERNOON. OTHERWISE HIGH
PRESSURE WILL SETTLE FROM NE TO OHIO FOR THU NT THROUGH FRI NT
WITH HIGH PRESSURE OVER WI ON SAT. A DRIER BUT CONTINUED VERY WARM
AIRMASS WILL PREVAIL FRI AND SAT.

.LONG TERM...WARM SUMMER TEMPS TO CONTINUE THROUGH THE EXTENDED. A
WARM FRONT WILL RETURN TO THE REGION SAT NT WITH FROPA ON SUN.
WEAK HIGH PRESSURE TO PREVAIL MON INTO TUE WHILE ANOTHER WARM
FRONT RETURNS FOR TUE NT AND WED.

&&

.AVIATION...SEVERE THUNDERSTORMS EXPECTED THIS EVENING INTO EARLY
MORNING THURSDAY ACROSS SOUTHERN WISCONSIN. MAIN CONCERNS ARE
TIMING OF THE STORMS. CURRENT MESOSCALE MODELS ARE SUGGESTING
THAT STORMS WILL ORGANIZE INTO A LINE...MOVING NW TO SE THROUGH
THE FORECAST AREA FROM ABOUT 00Z TO 05Z. AS CONVECTIVE DEVELOPMENT
IS TRICKY TO FORECAST...THE TIMING OF THESE STORMS ARE NOT SET IN
STONE. TAFS WILL LIKELY NEED TO BE AMENDED FOR TIMING AS THE
STORMS DEVELOP TO THE WEST.

IF A SQUALL LINE DOES DEVELOP...COULD SEE SEVERE WINDS WITHIN
STORMS AS WELL AS HAIL. EXPECT CONTINUED VFR CONDITIONS OUTSIDE
OF PRECIP. WITHIN SHOWERS AND STORMS...MVFR SEEMS LIKELY...WITH
IFR AND LIFR POSSIBLE IN THE HEAVIEST STORMS. CHANCE FOR STORMS
WILL CONTINUE LATER IN THE NIGHT AND INTO THURSDAY MORNING AS
FRONTAL BOUNDARY LINGERS IN THE AREA. QUIETER CONDITIONS SHOULD
RETURN DURING THE AFTERNOON THURSDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ062-067>069.

LM...NONE.
&&

SHORT/LONG TERM...20
AVIATION/MARINE...07
Hazardous weather outlook, Jul 14, 6:15 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT WED JUL 14 2010

WIZ046-047-051-052-056>060-062>072-152115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
715 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS EVENING AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
FOR AREAS ALONG AND NORTH OF A LINE FROM SHEBOYGAN TO MINERAL
POINT...AND A SLIGHT RISK ACROSS THE REST OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN. DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN
EFFECT UNTIL 1 AM FOR ALL OF SOUTHERN WISCONSIN.

IN ADDITION...GIVEN THE SURGE OF MOISTURE INTO SOUTHERN
WISCONSIN...THE THUNDERSTORMS THIS EVENING WILL YIELD HIGH RAINFALL
RATES. LOCAL FLASH FLOOD GUIDANCE SUGGESTS IT WILL TAKE 2 TO 4
INCHES OF RAIN IN RURAL AREAS IN A 3 HOUR WINDOW FOR FLASH
FLOODING TO OCCUR. IN URBAN AREAS...IT ONLY TAKES A QUICK 1 TO 2
INCHES TO CAUSE FLOODING PROBLEMS. GIVEN THE HIGH PRECIPITABLE
WATER AND EXPECTED SPEED OF THE THUNDERSTORMS...THERE WILL BE A
FLASH FLOODING THREAT FOR NEARLY ALL OF SOUTHERN WISCONSIN AS A
COMPLEX OF THUNDERSTORMS MOVES THROUGH THE AREA THIS EVENING.

AN AIR QUALITY WATCH ISSUED BY THE WISCONSIN DEPARTMENT OF NATURAL
RESOURCES IS IN EFFECT UNTIL 11 PM FOR A PORTION OF SOUTHEAST
WISCONSIN...DUE TO THE POSSIBLE ELEVATED LEVELS OF OZONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS CONTINUES THROUGH THURSDAY MORNING AND
INTO THE AFTERNOON...THE BEST CHANCE ACROSS THE SOUTHEAST AS A
WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS
AGAIN SATURDAY NIGHT AND SUNDAY...WITH A SLIGHT CHANCE FOR STORMS
RETURNING TUESDAY AFTERNOON IN THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

LMZ643>646-152115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
715 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS EVENING AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING INTO TONIGHT...WITH A SLIGHT
RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO
WATCH IS IN EFFECT UNTIL 1 AM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A CHANCE OF THUNDERSTORMS CONTINUES THURSDAY MORNING AND INTO THE
AFTERNOON AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE
OF THUNDERSTORMS AGAIN SUNDAY AND A SLIGHT CHANCE OF
THUNDERSTORMS TUESDAY NIGHT.

DDV

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 14, 3:37 PM CST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT WED JUL 14 2010

WIZ051-052-142230-
FOND DU LAC-SHEBOYGAN-
437 PM CDT WED JUL 14 2010

...STRONG THUNDERSTORM MOVING INTO NORTHERN FOND DU LAC COUNTY...

AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHEASTERN WINNEBAGO COUNTY...MOVING
SOUTHEAST AT 25 MPH.

WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  PEEBLES AND PIPE BY 450 PM CDT...
  JOHNSBURG BY 455 PM CDT...
  CALVARY BY 500 PM CDT...
  MOUNT CALVARY BY 505 PM CDT...
  ST. CLOUD AND SAINT CLOUD BY 510 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

FRANKS
Special weather statement, Jul 14, 5:08 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
608 PM CDT WED JUL 14 2010

WIZ046-047-051-150015-
FOND DU LAC-GREEN LAKE-MARQUETTE-
608 PM CDT WED JUL 14 2010

...A LINE OF STRONG THUNDERSTORMS MOVING INTO MARQUETTE...GREEN LAKE
AND NORTHWEST FOND DU LAC COUNTIES...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST
OF BERLIN TO 65 MILES WEST OF BERLIN...MOVING EAST TO SOUTHEAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS. IF THESE STORMS BECOME STRONGER...SEVERE WEATHER WARNINGS
MAY BE NEEDED.

* THUNDERSTORMS WILL BE NEAR...
  WESTFIELD BY 640 PM CDT...
  BERLIN BY 645 PM CDT...
  PRINCETON BY 700 PM CDT...
  MONTELLO BY 705 PM CDT...
  GREEN LAKE BY 710 PM CDT...
  RIPON BY 715 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

GEHRING

The radar

The Green Bay radar (KGRB), 91 km away, was scanning. The volume nearest the first event began at 00:30 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 4 flash flood, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Fond du Lac

When
July 14, 6:30 PM CST
Where
Fond du Lac County, 2 mi N of Ripon
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.859, -88.830

A trained spotter reported trees blown down by thunderstorm wind gusts estimated at 52 knots (60 mph).

Thunderstorm Wind, Sauk

When
July 14, 6:33 PM CST
Where
Sauk County, 2 mi NW of Lake Delton
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
43.600, -89.808

The public reported a thunderstorm wind gust estimates at 50 knots (58 mph).

Thunderstorm Wind, Dodge

When
July 14, 7:05 PM CST
Where
Dodge County, 2 mi NW of Fox Lake
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
43.590, -88.928

The public reported a thunderstorm wind gust estimated at 60 mph (52 knots).

Thunderstorm Wind, Sheboygan

When
July 14, 7:42 PM CST
Where
Sheboygan County, 5 mi W of Cascade
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
43.670, -88.100

The public reported trees blown down by thunderstorm wind gusts estimated at 52 knots (60 mph).

Thunderstorm Wind, Washington

When
July 14, 7:53 PM CST
Where
Washington County, Hartford
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
43.320, -88.380

The emergency manager of Washington County reported trees and power lines blown down by thunderstorm wind gusts in Hartford and a few other locations in the county.

Thunderstorm Wind, Columbia

When
July 14, 10:00 PM CST to 10:18 PM CST
Where
Columbia County, Wisconsin Dells to Portage
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
43.630, -89.770

A trained spotter reported trees and power lines blown down by thunderstorm wind gusts estimated at 70 mph (61 knots) along a path from the Wisconsin Dells to Portage.

Thunderstorm Wind, Marquette

When
July 14, 10:02 PM CST
Where
Marquette County, 2.54 mi NNE of Briggsville
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
43.682, -89.555

Fire department personnel reported thunderstorm wind gusts up to an estimated 52 knots (60 mph).

Thunderstorm Wind, Columbia

When
July 14, 10:40 PM CST
Where
Columbia County, 10 mi W of Columbus
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.330, -89.219

Law enforcement personnel reported trees blown down by thunderstorm wind gusts estimated at 56 knots (65 mph).

Flash Flood, Sauk

When
July 14, 10:45 PM CST to July 15, 1:30 AM CST
Where
Sauk County, 2 mi N of Rock Spgs to 2 mi SW of Rock Spgs
Cause
Heavy Rain
Property damage
$30,000
Crop damage
$10,000
Reported by
Emergency Manager
Coordinates
43.509, -89.920

The Sauk County Emergency Manager reported one to three feet of water over some roads, mainly in the northern portion of the county...with sandbagging operations in Rock Springs along the rapidly rising Baraboo River. A trained spotter reported street flooding along Highway 33 in Baraboo. The flooding was the result of heavy rains from strong to severe thunderstorms crossing the region. A farmer near La Valle lost 30 head of cattle that drowned when they left high ground into the rushing waters of the Little Baraboo River. Minor crop damage was also noted.

Thunderstorm Wind, Dodge

When
July 14, 10:50 PM CST to 11:00 PM CST
Where
Dodge County, Fox Lake
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.570, -88.900

Law enforcement officials reported trees and power poles blown down by thunderstorm wind gusts estimated at 65 knots (75 mph).

Thunderstorm Wind, Dodge

When
July 14, 10:58 PM CST
Where
Dodge County, 1 mi NE of Beaver Dam
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.480, -88.816

A trained spotter estimated thunderstorm wind gusts up to 52 knots (60 mph).

Thunderstorm Wind, Sauk

When
July 14, 11:00 PM CST
Where
Sauk County, 7 mi W of La Valle
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
43.580, -90.270

The public reported trees blown down by thunderstorm wind gusts estimated up to 56 knots (70 mph).

Lightning, Washington

When
July 14, 11:20 PM CST to 11:30 PM CST
Where
Washington County, 3.39 mi SW of West Bend
Property damage
$20,000
Reported by
Fire Department/Rescue
Coordinates
43.384, -88.226

The West Bend Fire Department responded to four calls for trees on fire due to lightning strikes and power line damage due to lightning strikes, including near the intersection of CTH NN and Scenic Rd. in West Bend.

Thunderstorm Wind, Dodge

When
July 14, 11:22 PM CST
Where
Dodge County, Mayville
Measured
65 kt (75 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
43.500, -88.550

Law enforcement reported a power pole snapped by strong thunderstorm wind gusts estimated up to 65 knots (75 mph).

Thunderstorm Wind, Sheboygan

When
July 14, 11:30 PM CST
Where
Sheboygan County, 2 mi W of Greenbush
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.780, -88.120

Law enforcement officials reported trees blown down by thunderstorm wind gusts estimated up to 52 knots (60 mph).

Thunderstorm Wind, Washington

When
July 14, 11:40 PM CST
Where
Washington County, 5 mi N of Slinger
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.402, -88.280

Law enforcement officials reported trees blown down by thunderstorm wind gusts estimated up to 52 knots (60 mph).

Thunderstorm Wind, Waukesha

When
July 14, 11:55 PM CST
Where
Waukesha County, 2 mi NE of Lannon
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
43.170, -88.142

The public reported trees blown down by thunderstorm wind gusts estimated up to 52 knots (60 mph).

Thunderstorm Wind, Ozaukee

When
July 15, 12:00 AM CST
Where
Ozaukee County, 3 mi SW of Saukville
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.349, -87.972

Law enforcement officials reported trees blown down by thunderstorm wind gusts estimated up to 52 knots (60 mph).

Flash Flood, Milwaukee

When
July 15, 12:45 AM CST to 3:30 AM CST
Where
Milwaukee County, 8 mi N of Milwaukee International Airport to 1.64 mi SW of Milwaukee South Shore Park
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.056, -87.900

Heavy rain from strong to severe thunderstorms produced 3 to 4 inch rainfall amounts in only a couple of hours. Flash flooding from the heavy rain flooded basements in West Allis; blocked the east-bound lanes of Greenfield Avenue between 116th St. and 124th St.; blocked 82nd St. and 83rd St. near Orchard St. with two to three feet of water over the roads that stalled cars; made I-794 at the south end of the Hoan Bridge impassable due to high water over the roadway; and quickly filled the 2500 block of N. Humboldt Ave. with 2 feet of water.

Flash Flood, Waukesha

When
July 15, 12:45 AM CST to 3:30 AM CST
Where
Waukesha County, 1.51 mi NE of Elm Grove to 1.68 mi ENE of New Berlin
Cause
Heavy Rain
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.065, -88.058

Heavy rain from strong to severe thunderstorms that moved across the region produced flash flooding from 3 to 4-inch rainfall that fell in only a couple of hours. All of the I-94 ramps in Brookfield were closed for a time due to high water. Water covered Sunset Drive at a railroad intersection about 1 mile southwest of Waukesha. Trained spotters reported 2 feet of water flowing through the intersection of Calhoun Rd and Beloit Rd., as well as Overland Trail near Brookfield Rd. in New Berlin.

Flash Flood, Columbia

When
July 15, 1:00 AM CST to 3:00 AM CST
Where
Columbia County, 2 mi NW of Lodi to Lodi
Cause
Heavy Rain
Property damage
$60,000
Crop damage
$10,000
Reported by
Emergency Manager
Coordinates
43.340, -89.548

The Columbia County Emergency Manager reported gravel shoulder wash-outs on several roads and one to two feet of water on low-lying roads from heavy rains as strong to severe thunderstorms crossed the region. Minor crop damage was also noted.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2010Every state in 2010This day in weather historyWarnings in Wisconsin, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 249820, 249815, 249822, 249826, 249830, 249837, 249843, 249847, 249911, 249852, 249856, 249923, 254481, 249898, 249928, 249929, 249931, 249930, 251619, 251629, 249918.